# SDR DALA2025040402576

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 77,210 hours, 10,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 CABIN SEAT TRACK CORROSION AT FR73A-74, Y-B1. CORRECTIVE ACTION: R/R SEAT TRACK PER A330 SRM 51-72-11. (0894474)
